Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Itchy hives on the body. Taken Benadryl. Is it due to overheat?

Hello, I m Brittany. When I get over heated, angry, or nervous I break out in hives . I ve been like this since I was about 14 years old. Seems like it only happend if I m hot or when my blood is rushing. The hives come out everywhere on my body and it itches really bad. I take benedryl for it, it dosent take the hives away but it helps the itching. This is very irritating. I itch and then when my body cools down the hives go away. Is there a diagnosis for this ? Is is something I need to be concerned about?
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
Dear Madam ,

You are having urticaria which gets aggravated when your sympathetic system activity increases. You need to take cetrizine for this.

Dr. Shruti
Answered: Fri, 30 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor